# SDR AALA20170411001

- Difficulty date: April 10, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 73,491 hours, 38,662 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 97968011
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FL250 PRESSURIZATION FLOW LIGHT CAME ON. UNABLE TO REGAIN CONTROL OF CABIN, LEFT PACK ZERO FLOW. THE FLIGHT WAS OPERATING SINGLE PACK WITH THE RIGHT HAND PACK PREVIOUSLY PLACARDED. CREW DECLARED EMERGENCY AND INITIATED AN EMERGENCY DESCENT. THE CABIN PRESSURE REACHED 12,500. THE MASKS DID NOT DEPLOY. THE FLIGHT DIVERTED TO BNA AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE WATER SEPARATOR TEMP CONTROL VALVE IAW AMM 21-20-03. ALSO REPLACED BOTH COALESCER BAGS IAW 21-20-02. THE RIGHT PACK CONTINUED ON MEL. THE AIRCRAFT WAS GROUNDED.
